Give feedback

Thanks for taking the time to share your feedback about the DML-CZ system. Your comments are appreciated!

  1. Article:
    Correction to my paper: “Existence theorems for operator equations and nonlinear elliptic boundary-value problems” [Comment. Math. Univ. Carolinae 14 (1973), 27-46]
  2. Author:
    Petry, Walter
  3. Source:
    Commentationes Mathematicae Universitatis Carolinae / 2
  4. Your name:
    Please enter your name
  5. Your Email:
    This address will be used to follow up on your feedback.
Partner of
EuDML logo